# SDR 2002F00212

- Difficulty date: January 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 44111115
- Part serial: 1641
- Condition: Defective
- Location: Lt Engine
- Part time: 23,434 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 205, DURING TAKEOFF, DEPARTING SFO REJECTED THE TAKEOFF BECAUSE THE LEFT ENGINE WOULD NOT REACH TAKEOFF EPR WITH EEC AND ENGINE LIMITER ON.  EEC LIMITER OFF NOT CHECKED.  1.72 EPR COMMANDED, 1.67 ACTUAL.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE REMOVED AND REPLACED THE TELEFLEX CABLE CONTROL PER MM 76-11-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
